# SDR WX0A2021121773891

- Difficulty date: December 13, 2021
- Submitted: December 17, 2021
- Operation: Air carrier
- Aircraft: N240NV
- Make and model: Airbus A320-214
- Aircraft serial: 1208
- Aircraft time: 50,366 hours, 35,190 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L1 DOOR EXIT SIGN HAS INOP LIGHTS. / REMOVED AND REPLACED 6 LAMP BULBS FROM L1 DOOR EXIT SIGN IAW AMM 33-51-11 PB 401."
